Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 564245, 9 pages
http://dx.doi.org/10.1155/2014/564245
Research Article

On the Gauss Map of Surfaces of Revolution with Nonlightlike Axis in Minkowski 3-Space

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2Department of Mathematics, Heilongjiang Institute of Technology, Harbin 150050, China

Received 16 December 2013; Accepted 27 January 2014; Published 9 March 2014

Academic Editor: Jaume Giné

Copyright © 2014 Minghao Jin and Donghe Pei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minghao Jin and Donghe Pei, “On the Gauss Map of Surfaces of Revolution with Nonlightlike Axis in Minkowski 3-Space,” Abstract and Applied Analysis, vol. 2014, Article ID 564245, 9 pages, 2014. doi:10.1155/2014/564245